# SDR FQAR20140129017

- Difficulty date: December 10, 2013
- Submitted: January 29, 2014
- Operation: General aviation
- Aircraft: N925PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843288
- Aircraft time: 15,233 hours
- Engine: Lyc O360A4M
- Engine time: 16,080 hours
- Propeller: Snsnch 76EM8S5
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Failed
- Location: Rt Mlg Tire
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT MAIN TIRE WENT FLAT, THE WHEEL ASSEMBLY WAS REPLACED WITH A SERVICEABLE BUILT UP WHEEL ASSY.  THE AFFECTED TUBE WAS INSTALLED AS PART OF A BUILT-UP WHEEL ASSEMBLY ON 10/25/2013 AND HAD SINCE ACCRUED 177 HOURS TIME IN SERVICE.  THIS REPAIR STATION HAS EXPERIENCED A NUMBER OF TIRE TUBE FAILURES WITHIN THE PAST 6 WEEKS; THESE FAILURES OCCURRED DURING NORMAL OPERATION OR WHEN THE AIRCRAFT WAS STANDING. THE MAJORITY OF FAILED TUBES ARE PN 092-315-0 TUBES.  INSPECTION OF FAILED TUBES REVEALS SMALL, ELONGATED HOLES OR TEARS THAT ARE NOT LOCATED ON A SEAM IN THE RUBBER. THE HOLES ARE LOCATED ON THE TOP AND BOTTOM OF THE TUBE WHEN LAID FLAT. THE AFFECTED TUBES ARE INSTALLED IN 600X6X6PR TIRES, ARE SERVICED WITH 18 OR 24 PSI OF DRY NITROGEN, AND ARE INSTALLED ON AIRCRAFT THAT OPERATE BETWEEN 2100 AND 2500 LBS. THE REPAIR STATION LOCATION HAS NOT EXPERIENCED ANY SIGNIFICANT WEATHER CHANGES THAT WOULD AFFECT INFLATION PRESSURE.
